Get your Health question answered in 3 easy steps

194 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for wheat and egg food allergy

Answered by
Owl Image
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4361 Questions

Question
I have nausea almost every day. It comes on suddenly and must vomit at once. However, vomiting doesn't always occur. I did a stomach per scope recently. I am sensitive to wheat and allergic to eggs and chicken.
where do I go now, I am presently keeping a food log.
I am on some medications at present time.
Mon, 25 Aug 2014 in General Health
 
 
Answered by Dr. Rakesh Madhyastha 6 hours later
Brief Answer:
Change of Medications

Detailed Answer:
Hello

Thanks for the query

I am happy your doctors have done a thorough job in finding out the possible causes for your food allergy. This is how you go about it

1. Continue to keep a food log
2. Zofer is not adequate, in order to prevent nausea I recommend that you use Tab pantoprazole with domperidone twice daily before food for 15 days then once daily then on. It will prevent nausea and vomiting
3. Avoid caffeine, spicy food items, milk and milk products
4. Please check your s creatinine and liver function test, altered liver and kidney function are some of the systemic causes for nausea and vomiting
5. Eat on time, i recommend smaller 4-5 meals a day rather than 3 heavy meals for you.

I hope I was of help, if you have any further queries please get back to me

I wish you good health and a speedy recovery

Regards
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on Pantoprazole

doctor1 MD

I am 28, fem. I have been having stomach problems for years now, every day I am in pain with my stomach, throwing up, nausea, pain, I have had ultrasounds done and CT scand but all the doctors say is Im fine but I know something is not right. I habe tried everything from protonix, overthe counter acid reducers, changing my diet, not eating, and tums/rolaids but nothing seems to help.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hi Doctor, I been suffering from acid reflux for a while now. When I lay down it feels like my chest is heavy and having trouble breathing and sometimes my heart beeps fast. I have been to the ER and they prescribed me pantoprazole for acid reflux. Up under my stomach I been having sharp pain. My bowel movement been having white slimy stringy stuff in it kinda often. Doctor can you please tell me what's wrong with me and what I should do for it?

doctor1 MD

hai i am 24 years old boy. since last 4 months after taking any food i have to go to toilet for stool within half an houe and because of that i feel very weak but my weight is constant further there is continuous farting also i am taking right now norfloxacin and pantoprazole and farting problem is arrested but stool problem is still there

doctor1 MD

what are the uses of these tablets ?
Stepan-D-Pantoprazole 40 mg. + Domperidone 10 mg.
BDQUIN-OZ-Ofloxacin 200 mg. + Ornidazole 500 mg.
YNROGLU-L-bifidobacterium bifidum 150 millionspores , bifidobacterium longum 150 millionspores , fructo-oligosaccharide 200 mg, L- glutamine 100 mg, lactobacillus acidophilus 300 millionspores , Streptococcus thermophilus 150 millionspores.

I had a bit of throat infection and loose motion as well . A doctor prescribed these tablets . I have taken a few of these as per the prescription but I get a strange odor in my throat after leaving it for 2 days now ....... Still the white patches in the throat persist and I feel ok though...... Which of these tablets should I take again to completely get rid of my infection ?
Manu

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...